# SDR ASAA2013062695346

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,279 hours, 6,030 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABORTED NR 1 ENGINE START, DUE TO 0  FUEL FLOW.  SECOND START ATTEMPT ABORTED, DUE TO FF BUT NO LIGHT OFF.  THIRD START ATTEMPT SUCCESSFUL WITH BOTH SELECTED ON IGN.  FIRST TWO START ATTEMPTS WERE MADE ON RT IGN.  ACFT GROUNDED. ACCOMPLISHED BITE & OPS CHECK, ALL SYS PASSED.  POSSIBLE INTERMITTENT FAULT, REF TASK 74-21-TASK 807.
